I attended your recent talk in Canberra along with my husband and got so much from the information provided. We've been researching and changing our diets and home since we started seeing one of your listed dietitians for my 2 year old's head banging (he was such a bad headbanger he put his head through a window at 18 months!) and out of control behaviour. We've had some positive results with cutting out all processed foods ...

Everything has been calm until last week when my son had a fever and possible hay fever and we gave him kids dymadon and then nurofen and dimetapp over several days and his behaviour went off the scale bad. We're new to this and have yet to undertake the full elimination diet (it's hard to find a block of time when I can take leave and have the kids out of day care to manage it properly) but it wasn't until your talk that we realised our mistake and also our most probable cause of the sudden out of control behaviour. Thank you for being such an important advocate for our health and wellbeing - it's been an eye-opening journey and I only regret not starting it sooner! - Natalie

Sue's comment: labelling on pharmaceuticals is so pathetic that artificial colours and flavours don't even have to be listed. If it says "colour free", it probably contains other problems such as benzoate preservatives and/or strong fruit flavours that are very high in salicylates, leading to numerous complaints like this one:

"After a dose of colour free panadol my 5-year-old went back to his pre diet ways, crying non stop, angry, rages and night terrors"

Nurofen can affect people who are sensitive to salicylates. According to the RPAH elimination diet handbook: "Don't take anything containing aspirin ... No NSAIDs [includes nurofen, ibuprofen] are suitable while on an elimination diet, since they can cross react with aspirin ..." from page 116